# SDR AALA202510022918

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 80,522 hours, 34,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FWD LEFT EPSU BATTERY FAILS BITE TEST. MAINTENANCE REPLACED FWD LEFT ESPU BATTERY. OPS TEST GOOD. REF AMM 31-51-38/402A.
